# SDR IXXA05SMN317S

- Difficulty date: December 29, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Le Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING L/E SLOT VANE HOLE ELONGATED, XILD 42.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06007 DATED 01-06-06, SEMAN DWG ED-4138 DATED 01-06-06, EO SEMAN NR 20051475 DATED 01-06-06.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-3-0, DC8 SRM 51-1-21.  REMOVED DAMAGED SECTION IAW SEMAN DWG ED-4138.  PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL 7075T6 0.071), FILLER, INTERNAL DOUBLER (AL7075T6 0.063”) IAW SEMAN DWG ED-4138.  CLEANED, TREATED AND PRIMED AREA , REPAIR PARTS IAW DC8 SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4138, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
